# SDR AU991090

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182E
- Engine: Cont O470R
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: RHFLAP
- Condition: Broken
- Location: Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT PUSHROD BENT AND BROKEN.   INVESTIGATION FOUND RESTRICTION IN ONE OF THE FLAP TRACK ROLLERS.
